# SDR IPXA2023031191750

- Difficulty date: February 23, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Access Panel
- Part number: ARB0975529
- Condition: Corroded
- Location: Ctr Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCTR WING FUEL ACCESS PANEL 142AZ P/N ARB0975-529 HAS CORROSION.REMOVED AND REPLACED CTR WING FUEL ACCESS 142AZ P/N ARB0975-529 IAW SRM 51-31-01 (MINOR)
